# SDR AALA201712299003

- Difficulty date: December 28, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 10,466 hours, 3,039 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY OPERATING CYLINDER PRESSURE LOW. 1300 PSI AT 71 DEGREES F.  SERVICED THE R4 DOOR CYLINDER IAW AMM 52-10-00.
